[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (9-2017) ::
IJMSI 2017, 12(2): 35-49 Back to browse issues page
Ordered Krasner Hyperrings
S. Omidi , B. Davvaz

In this paper we introduce the concept of Krasner hyperring $(R,+,cdot)$together with a suitable partial order relation $le $.xle y$.  Also we consider some Krasner hyperrings and define a binary relation on them such that to become ordered Krasner hyperrings. By using the notion of pseudoorder on an ordered Krasner hyperring $(R,+,cdot,le)$, we obtain an ordered ring. Moreover, we study some properties of ordered Krasner hyperrings.

Keywords: Algebraic hyperstructure, Ordered ring, Ordered Krasner hyperring, Strongly regular relation, Pseudoorder.
Full-Text [PDF 324 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or Email:

Write the security code in the box >

DOI: 10.7508/ijmsi.2017.2.003

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Omidi S, Davvaz B. Ordered Krasner Hyperrings. IJMSI. 2017; 12 (2) :35-49
URL: http://ijmsi.ir/article-1-685-en.html
Volume 12, Issue 2 (9-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.045 seconds with 788 queries by yektaweb 3535